Péter Komjáth
Péter Komjáth
確認したメール アドレス: cs.elte.hu
タイトル
引用先
引用先
Problems and theorems in classical set theory
P Komjáth, V Totik
Springer Science & Business Media, 2006
852006
Coloring graphs with locally few colors
P Erdös, Z Füredi, A Hajnal, P Komjáth, V Rödl, A Seress
Discrete mathematics 59 (1-2), 21-34, 1986
811986
Some universal graphs
P Komjáth, AH Mekler, J Pach
Israel Journal of Mathematics 64 (2), 158-168, 1988
471988
Coloring of universal graphs
P Komjáth, V Rödl
Graphs and Combinatorics 2 (1), 55-60, 1986
451986
There is no universal countable pentagon-free graph
H CENTER, B CAMPUS
Journal of Graph Theory 18 (4), 337-341, 1994
381994
Some remarks on universal graphs
P Komjáth
Discrete mathematics 199 (1-3), 259-265, 1999
371999
Universal graphs without large bipartite subgraphs
P Komjáth, J Pach
Mathematika 31 (2), 282-290, 1984
341984
Mathematical Proceedings of the Cambridge Philosophical Society
PAP Moran
33*1958
Boolean algebras in which every chain and antichain is countable
JE Baumgartner, P Komjáth
Fund. Math 111 (2), 125-133, 1981
321981
On the existence of countable universal graphs
Z Füredi, P Komjáth
Journal of Graph Theory 25 (1), 53-58, 1997
311997
Embedding graphs into colored graphs
A Hajnal, P Komjáth
Transactions of the American Mathematical Society 307 (1), 395-409, 1988
311988
Universal elements and the complexity of certain classes of infinite graphs
P Komjáth, J Pach
Discrete mathematics 95 (1-3), 255-270, 1991
301991
Large sets not containing images of a given sequence
P Komjáth
Canadian Mathematical Bulletin 26 (1), 41-43, 1983
281983
Universal graphs without large cliques
P Komjath, S Shelah
arXiv preprint math/9308221, 1993
271993
Countable decompositions of R2 and R3
P Erdos, P Komjáth
Discrete Comput. Geom 5, 325-331, 1990
26*1990
Nonexistence of universal graphs without some trees
Z Füredi, P Komjáth
Combinatorica 17 (2), 163-171, 1997
251997
What must and what need not be contained in a graph of uncountable chromatic number?
A Hajnal, P Komjáth
Combinatorica 4 (1), 47-52, 1984
241984
A simplified construction of nonlinear Davenport-Schinzel sequences
P Komjáth
Journal of Combinatorial Theory, Series A 49 (2), 262-267, 1988
201988
Ultrafilters
P Komjáth, V Totik
The American Mathematical Monthly 115 (1), 33-44, 2008
192008
The club guessing ideal: commentary on a theorem of Gitik and Shelah
M Foreman, P Komjath
Journal of Mathematical Logic 5 (1), 99, 2005
192005
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20